# SDR 9701199959

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND PRESSURE PANEL CRACKED AT FS 110 AT INBOARD AND OUTBOARD VERTICAL FRAMES ON RIGHT SIDE.  INSTALLED REPAIR DOUBLER AND FILLER PER EA 99-112010.
